# SDR DALA2022041202570

- Difficulty date: April 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 30,210 hours, 3,849 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3322 CLASS 2 FAULT PSCU(5MJ). CORRECTIVE ACTION: T/S. REMOVED AND REPLACED PSCU PER A330 AMM 52-71. PSCU TESTS GOOD. NO CURRENT FAULTS. (2189937)
